# SDR HEER20160509470

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 4,503 hours
- Engine: Allsn 250C47B
- Engine time: 1,969 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141135
- Condition: Spalled
- Location: Turbine
- Part time: 1,032 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 4-29-16, DUE TO TURBINE O/H, COMPRESSOR N1 SHAFTING, 150, 300 & 2000 HR INSPECTIONS.  TURBINE NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED NR 5 BEARING.
